# SDR DALA1020020909

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,111 hours, 47,853 cycles
- Engine: Pwa JT8D
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REMOVABLE L/E LOWER FASTENERS LOOSE, SKIN WASHERS DIGGING INTO VERT SKIN.
